11-17-2005, 10:37 AM #1
this is how clen/t3 is affecting me right now....
I just started clen /t3 about 5 days ago.... i have taken clen before but have never taken t3, it seems my eyes are blood shot a lot of the time and my body feels really hot, obviously i know the clen raises body temp but this is a different kind of hot, it feels like i'm blushing or embarassed all the time when i'm really not. should i be monitoring my resting body temp? if so how often and what should my temp be at? if it goes above a certain level should i taper the dosage down a little bit? Thanks a lot guys!
11-17-2005, 10:52 AM #2
11-17-2005, 12:42 PM #3
11-17-2005, 12:53 PM #4
Is that all you're taking??? The dosing looks good. I remember taking a similar stack, just different doses, and my body would obviously heat up but I too became flushed. Checked my BP and it was fine. I imagine that those sides are due to your heart beating a little bit faster throughout the day.
Are you cycling the Clen ?? How are you running it?? ED or 2 on 1 off??? 2 weeks on 1 week off??? I've heard many differnet approaches
11-17-2005, 01:08 PM #5
11-17-2005, 02:10 PM #6
It all looks good to me
11-17-2005, 02:17 PM #7
ok cool....... thanks man.... btw do i need to watch out for a certain body temp though? or just keep it at that dose and go for 6 weeks? Thanks man
11-17-2005, 02:52 PM #8Originally Posted by tripmachine
As long as you run the Benadryl in the middle you'll be fine. Body temp will slightly rise. It always does with any thermogenic. Make sure to drink lots of water. Dont worry, if you dont your body will let you know to do so.
Best of Luck!!!!!!!!!
11-17-2005, 04:14 PM #9
Ok Thanks a lot for the info Jayhova16!! I really appreciate it! Take care..
11-17-2005, 06:00 PM #10
Best of Luck buddy. Feel free to PM if you want anytime
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)